# SDR ASAA2023032742613

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 36,125 hours, 11,468 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL CLEARS WITH M/C RESET. GROUNDED - YES. BITE SHOWS FLT DECK TRIM VALVE FAULT. WAS ABLE TO RESET FAULT. CONT CAB TEMP CONTROL OPS CHECK GOOD I/A/W B737-900 FIM 21-62 TASK 833.
